# SDR ASAA0280710

- Difficulty date: December 31, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 59159251
- Condition: Gouged
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, STAIRCASE GOUGED TOP FORWARD.  INSTALLED DOUBLER PER SRM 52-01. (M)
